MathSciNet Relay Station
MathSciNet bibliographic data
MR713746 (85d:55017) 55P99 (55Q40)
Selick, Paul A reformulation of the Arf invariant one mod $p$ problem and applications to atomic spaces. Pacific J. Math. 108 (1983), no. 2, 431–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement